# SDR SWIA202157693

- Difficulty date: April 4, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEAT AT STGR 27.00 IS CRACK AT FS 1031.00      (C-CHECK RO 4/21/2021)    REPLACED STRINGER CLEAT AT STGR 27.00 FS 1031.00 AS PER CRJ700 SRM 51-42-06-001-001-A01, DWG MM670-36901 REV-NC AND DWG MM670-36063 REV E. M-337 AND SKYWEST TASK 51-900-1002-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
